| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vicm5 12.6 implantable collamer lens of -5.00 diopter had sterility broken.The lens had patient contact.A backup lens was used.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Investigation type 4110: lens work order search-no similar complaint event(s) within associated lots were found.3.Claim#: (b)(4).
Additional Manufacturer Narrative
Corrected data: h6- health effect - impact code: "2199" should be removed and "4627" should be added.B5- the reporter indicated that the surgeon implanted a 12.6mm vicm5_12.6 implantable collamer lens of diopter -5.00 into the patients right eye (od).Reportedly "sterility broke, patient contact, they used back up lens".The lens was explanted and back up lens implanted device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned in a vial with liquid.Visual inspection found optic/haptic torn.Additional data: h6- type of investigation code: 3331- device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).